# SDR P5CA2020120800392

- Difficulty date: December 8, 2020
- Submitted: December 9, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 20,196 hours, 4,723 cycles
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cargo Temp
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CARGO TEMP CONTROL (FORWARD) WILL NOT COOL BELOW 23.  CLEANED AND SECURED THE ELECTRICAL CONNECTOR ON FWD MAIN CARGO TRIM AIR MODULATING VALVE AND THE OPERATION CHECKED OK, PER AMM 21-61-07/401.
